Torsade de pointes due to prenylamine controlled by lignocaine

I. Tamari, B. Rabinowitz, H. N. Neufeld

Research output: Contribution to journalArticlepeer-review

Abstract

Four patients are described with prenylamine toxicity. These patients developed life-threatening ventricular arrhythmias due to QT prolongation. The ventricular arrhythmias including polymorphous ventricular tachycardia ('torsade de pointes') responded immediately to lignocaine administration. We stress the need of a careful follow-up in older patients who receive prenylamine.

Original languageEnglish
Pages (from-to)389-392
Number of pages4
JournalEuropean Heart Journal
Volume3
Issue number4
DOIs
StatePublished - Aug 1982

Keywords

  • Lignocaine
  • Prenylamine
  • Torsade de pointes
  • Ventricular tachycardia

Fingerprint

Dive into the research topics of 'Torsade de pointes due to prenylamine controlled by lignocaine'. Together they form a unique fingerprint.

Cite this